# SDR YWYR201209159368

- Difficulty date: September 7, 2012
- Submitted: September 15, 2012
- Operation: General aviation
- Aircraft: N931JP
- Make and model: Cessna T182T
- Aircraft serial: T18208897
- Aircraft time: 881 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Part number: S327211
- Condition: Damaged
- Part time: 881 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ACFT MASTER SWITCH WOULD NOT ACTUATE ACFT POWER ON SEVERAL OCCASIONS.  IF THE MASTER SWITCH WAS CYCLED ON AND OFF SEVERAL TIMES IT WOULD EVENTUALLY TURN ACFT POWER ON.  NEW MASTER SWITCH INSTALLED AND OPERATION WAS NORMAL.
